# SDR SIMA200525223

- Difficulty date: September 1, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR AND CLEANED THE AREA.  FABRICATED A REPAIR PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 30, CHAPTER 53-00-10 FIG 201.  (M)
